# SDR GLBA20100802H

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 27,472 hours, 29,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY ESCAPE PATH LIGHTING AT ROWS 2 AND ROWS 4-6 ARE NOT ILLUMINATING.  MX CHARGED THE EMERGENCY LIGHT BATTERY BY PLACING THE LIGHT SWITCH IN THE "ARM" POSITION, EMERGENCY LIGHTING ILLUMINATES FOR A SUFFICIENT TIME AFTER CHARGING.
